# SDR IPXA2017050116657

- Difficulty date: April 13, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815515
- Condition: Damaged
- Location: Cargo Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER SIDE FITTING NR 12 HAS DEEP WEAR.  REPAIRED RIGID CARGO BARRIER IAW EA 011-5310-01-A6768, REV I/R, AND EO MD11-5340-64048-A.
